# SDR IXXA0500164S

- Difficulty date: January 20, 2005
- Submitted: January 4, 2006
- Operation: Air carrier
- Aircraft: N820BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 46065
- Aircraft time: 86,085 hours, 35,775 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Zone 100
- Part time: 86,085 hours, 35,775 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING ROUTINE C-CHECK FOUND THREE CRACKED STIFFENERS IN THE FORWARD PIT RIGHT HAND FORWARD BULKHEAD.  REMOVED FASTENERS, AND DAMAGED PARTS.  MANUFACTURED REPLACEMENT PARTS.  LOCATED, DRILLED, ALODINED, PRIMED, AND INSTALLED REPLACEMENT PARTS IAW DC8 SRM 53-2-0, 51-1-8, AND 51-1-21.
